Hail, Rusk
- When
- July 28, 3:10 PM CST
- Where
- Rusk County, Ladysmith
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 45.467, -91.100
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 28, 2:25 PM CST, 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 325 PM CDT THU JUL 28 2005 .DISCUSSION... SURFACE FRONT RUNS ACROSS N PORTION OF WI CWA THRU E TWIN CITIES METRO TO NEAR MANKATO. FEW THUNDERSTORMS BEGINNING TO DEVELOP MAINLY IN N WI CWA ALONG SURFACE FRONT WHERE GOOD STREAMLINE CONVERGENCE AND SB LIFTED INDEX AROUND B4. FAIRLY GOOD 0-6 KM BULK SHEAR IN 50 KNOT RANGE AS WELL AS VGP AROUND .25. EXPECT THAT STORMS MAY DEVELOP BACK TO THE SW ALONG SURFACE FRONT TOWARD SC MN NEXT FEW HOURS. THEN HIGH PRESSURE BUILDS ACROSS AREA OVERNIGHT. EXTRAPOLATION OF LAST NIGHTS MINS YEILDS SOME UPPER 40S ACROSS PORTIONS EC MN INTO WI. NAM HAS BEEN FAIRLY CONSISTENT IN BRINGING IN A WEAK MID LEVEL TROF ACROSS DKTS TO W MN BY 00Z SATURDAY. LEFT IN SOME LOW POPS WC MN AS IN PREVIOUS GRIDS. BROUGHT A LOW POP ACROSS MUCH OF CWA FRI NITE AS WEAK MID LEVEL SHOW SOME DESTABALIZATION AS WEAK FORCING MOVES THRU. NEXT PRECIP EVENT SHUD BE SAT NITGE INTO SUNDAY MORNING AS WEAK SURFACE BOUNDARY MOVES THRU. A LITTLE BACK DOOR COOLING E CWA ON FRIDAY WITH ELY WINDS WITH TEMPS MAINLY IN THE MID 70S. SHOULD GET QUITE WARM WESTERN AREAS ON SATURDAY AHEAD OF INCOMING FRONT WITH SOME HIGHS LIKELY NEAR 90. LONGER TERM...SUNDAY NIGHT THROUGH THURSDAY THE LATEST LONG RANGE GFS MODEL SHOWS A MID TO UPPER LEVEL RIDGE BUILDING OVER THE NORTH CENTRAL PLAINS STATES MONDAY AND TUESDAY. THE RETURN OF WARM TEMPERATURES ARE EXPECTED UNDER THIS RIDGE AS 850 MB TEMPERATURES IN EXCESS OF 20 DEGREES PUSH BACK INTO THE REGION. WILL STAY THE COURSE WITH A CHANCE OF THUNDERSTORMS WEDNESDAY AS LOW LEVEL FLOW DEVELOPS IN RESPONSE TO DEVELOPING LOW PRESSURE ACROSS THE DAKOTAS. THE ENSEMBLE SUPPORTS A COLD FRONT MOVING INTO OUR FORECAST AREA WEDNESDAY NIGHT AND THURSDAY WITH FALLING 850 MB TEMPERATURES. WILL CONTINUE THE CHANCE OF CONVECTION WITH THIS COLD FRONT BOTH WEDNESDAY NIGHT AND THURSDAY. THE GFS MODEL HINTS THAT LIFT ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET COULD ENHANCE THE CHANCE OF CONVECTION DURING THIS PERIOD. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 455 AM CDT THU JUL 28 2005 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-291100- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI- KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER- MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD- RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE- STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 455 AM CDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MARGRAF
The Duluth radar (KDLH), 175 km away, was scanning. The volume nearest the first event began at 21:12 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2005Every state in 2005This day in weather historyWarnings in Wisconsin, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463455.